# SDR DLM88070527

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 47,677 hours, 37,233 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414501
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AT TRAILING EDGE OF THE LT ELEVATOR GEARED TA, P/N 5910414-501 IN THE VICINTY AREA OG STATION XET = 119.75.  PERMENANT REPAIR WAS PERFORMED IAW SRM 55-04 PARA 3 FIG 2.  APPLYING PROCEDURES EST IN SRM 51-70-2.
